JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Quasi-Normal Relations - a New Class of Relations
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 3,  2015, pp.541-548
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.3.541
 Title & Authors
Quasi-Normal Relations - a New Class of Relations
ROMANO, DANIEL ABRAHAM;
  PDF(new window)
 Abstract
In this paper, concepts of quasi-normal and dually quasi-normal relations are introduced. Characterizations of these relations are obtained. In addition, particulary we show that the anti-order relation ($
 Keywords
relations;quasi-normal relations;dually quasi-normal relations;
 Language
English
 Cited by
 References
1.
H. J. Bandelt, Regularity and complete distributivity, Semigroup Forum, 19(1980), 123-126 crossref(new window)

2.
H. J. Bandelt, On regularity classes of binary relations, In : Universal Algebra and Applications, Banach Center Publications, 9(1982), 329-333

3.
D. Hardy and M. Petrich, Binary relations as lattice isomorphisms, Ann. Mat. Pura Appl, 177(1)(1999), 195-224 crossref(new window)

4.
Jiang Guanghao and Xu Luoshan, Conjugative Relations and Applications, Semigroup Forum, 80(1)(2010), 85-91. crossref(new window)

5.
Jiang Guanghao and Xu Luoshan, Dually normal relations on sets, Semigroup Forum, 85(1)(2012), 75-80 crossref(new window)

6.
Jiang Guanghao, Xu Luoshan, Cai Jin and Han Guiwen, Normal Relations on Sets and Applications, Int. J. Contemp. Math. Sciences, 6(15)(2011), 721-726

7.
G. Markowsky, Idempotents and product representations with applications to the semigroup of binary relations, Semigroup Forum, 5(1972), 95-119 crossref(new window)

8.
B. M. Schein, Regular elements of the semigroup of all binary relations, Semigroup Forum, 13(1976), 95-102 crossref(new window)

9.
K. A. Zaretskii, Regular elements of the semigroup of binary relations, Uspehi Matem. Nauk, 3(105)(1962), 177-179.

10.
K. A. Zareckii, The semigroup of binary relations, Mat. Sb., 61(1963), 291-305.

11.
Xu Xiao-quan and Liu Yingming, Relational representations of hypercontinuous lattices, In : Domain Theory, Logic, and Computation, Kluwer Academic Publisher, 2003, 65-74.